Projective manifolds with hyperplane sections being five-sheeted covers of projective space
Access this Article
Search this Article
Let <i>L</i> be a very ample line bundle on a smooth complex projective variety <i>X</i> of dimension ≥7. We classify the polarized manifolds (<i>X, L</i>) such that there exists a smooth member <i>A</i> of |<i>L</i>| endowed with a branched covering of degree five π:<i>A</i>→<b><i>P</i></b><sup><i>n</i></sup>. The cases of degπ=2 and 3 are already studied by Lanteri-Palleschi-Sommese.
- Tokyo Sugaku Kaisya Zasshi
Tokyo Sugaku Kaisya Zasshi 58(4), 1119-1131, 2006-10-01
The Mathematical Society of Japan